# SDR USAA040379

- Difficulty date: July 21, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N376US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22955
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Part time: 53,829 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND INTERCOSTAL CORRODED 1 INCH BY 1 INCH AREA, FS 990, STATION 21, LEFT.  FABRICATED NEW INTERCOSTAL PER 51-40-02.  CORROSION LEVEL 1, TASK NR C53-202-01.  (M)
